Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Prescribed Niftran for urinary infection. Worried about side effects. Safe to take for 2 weeks?

I am in India, I have had an urinary track infection for about 3 weeks. I have been on Cyproflaxacin than my doctor in the US gave me before I came over here for Urinary track infections. Then my doctor in India told me that that is not working and he has perscribed 100 milligam Niftran.. 2 times a day.. I read that he can cause seriouse pulmanary problems. I have had phumonia twice and can have cronic broncittis. Do you recommend me being on this drug for 2 weeks? My husband has an uninary track infections as well. He is on the India brand Cifran which is then same as the Cyproflax.. I am very nervouse about taking the Niftran.. Has this drug been used in the US? My Name is Sandra This is my husbands email address.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
It is a safe medicine. It is used in states - called FURADANTIN.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor